# SDR SWAA2023051949416

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 57,020 hours, 37,695 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Peeling
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONDUCTIVE FRAME PREVIOUS REPAIR SPLICE STRIP PEELED BACK; LH SIDE AT TE.<[01] INSTALLED NEW SPLICE STRIP AND VERIFIED CONDUCTIVITY LESS THAN 0.01 OHM IAW SRM 55-40-01-2R-2.;[02] NO CHANGE TO WEIGHT AND BALANCE. NO ADDITIONAL MATERIAL ADDED; MATERIAL INSTALLED EQUAL TO MATERIAL REMOVED.;[03] ADDED REFERENCE AND DAMAGE RECORD
